Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I DIDNT KNOW WHERE TO PUT THIS BUT: I had Merina put in me about a month ago and i did the normal spotting but now I started my . and

It does not seem right, like i bleed a little then it gets worse and i also bleed for a week. I heard with this in you you bleed for 3 days . Is anyone out there like me :{

Answer Question
 
Anonymous

Asked by Anonymous at 10:30 AM on Apr. 16, 2009 in Pregnancy

Answers (1)
  • that sounds like my normal period lol
    but side affects are diff for everyone .
    extra bleeding may be a side affect of that .
    i would call your dr and ask them just to be safe .
    Mrs.Owen86

    Answer by Mrs.Owen86 at 10:32 AM on Apr. 16, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN